# SDR IPXA201910047518

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A572419932
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRR/WING I/B L/E SLAT ABOVE KRUGER FLAP HAS 1EA ANGLE CRACKED AT RIB 1.REMOVED AND REPLACED CRACKED ANGLE AT R/WING I/B L/E SLAT AT RIB 1 IAW A300SRM 51-40-44 PARA 2B & 3B.
